Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Sudden spotting on Cerazette.

(4 Posts)

I've been taking Cerazette for about 6 years all in. Stopped in May 2011 to get pregnant, was pregnant by July. Had my baby in April 2012. Began on Cerazette again about 2 months after giving birth, and have been taking it ever since.

And suddenly, I'm spotting. Aside from the very first month I took Cerazette, I've never bled while taking it. This spotting is so unusual....I just want some reassurance that this is 'normal' if you like. I take it at the same time every day, it is our only method of contraception.

Anyone else experienced something similar? It wouldn't be awful if I was pregnant, just a surprise! Could the spotting be a sign of implantation??

kitchenidiots Fri 15-Mar-13 17:45:13

I was on this for 6 months with no problem at all and then I suddenly got spotting. The doctor said this was normal but I got so fed up with it I went back on a 21 day pill.

Hmmm, I just find it so odd having not had spotting or bleeding at all in the 5-6 years I've been taking it.

kitchenidiots Fri 15-Mar-13 18:19:54

I guess the best thing is to go to your doctor if you're worried. Hormones are weird though and make your body do the most bizarre things. it's probably nothing to worry about.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now